# SDR A6WA200840597

- Difficulty date: October 20, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 12,279 hours, 11,377 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT FL280 LANDING CONFIGURATION INDICATION APPEARED AND ACFT NOSED OVER AND BACKUP.  FLAP DEGRADE STATUS MSG APPEARED.  PERFORMED FLAP FAULT ISOLATION PER AMM 27-50-00 WHICH INDICATED A FAULT WITH SKEW DETECTION SYS.  PERFORMED TEST OF SDS SYS PER FIM.  NO FAULTS INDICATED.  PERFORMED FECU TEST PER AMM 27-51-05 AND CONTROL UNIT FAILED.  PER MX CNTRL, DEACTIVATE SDS SYS PER MEL 27-51-03 AND RETEST FECU.  DEACTIVATION OF SDS, THE FECU TEST OK PER AMM 27-51-05.  FLAPS OPS TEST GOOD PER AMM 27-54-00-710-801.  HORIZ STAB CONTROL SYS ALSO TEST OK PER AMM 27-41-00.  REPLACED SDU PER AMM 27-51-15.  REACTIVATED SKEW DETECTION SYSTEM PER AWAC SUPP 06-076A.  SYSTEM TESTS GOOD.  OK FOR SERVICE.
